# SDR DLL10970298

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 1645 AND STR 29 AFTER BULGE FOUND.  A 12 BY 5 SECTION OF SKIN AND DOUBLER WERE TRIMMED TO REMOVE IT.  ER/A INSTALLED REPAIR DOUBLER.
